Home » Frequently asked Questions on Health » Why does the left

Why does the left

Q: I am a 65-years-old male. I underwent a bypass surgery 4 years back. Since then I have been doing good. I am a diabetic and also have high BP. I am using following medicines: Glizid M and Wosican 2 mg for sugar, Lorpin DS, Cardice 10mg, Metxl for BP, Stovas for clorestol. Recently, the left side of my tongue had swollen. This subsided after 4 hours. I dont know why this happened. Can you suggest the possible reason behind the swelling of my tongue? It happens on the left side and goes away on its own, without any medicine. Please advise.

A:Due to the intake of so many different medicines with diverse mode of action and side effects, it is not possible to pinpoint the exact cause of swelling of the tongue. On the surface it appears to be an allergic reaction. It is never a good idea to consume fixed-dose combination products such as Glizid-M. If you need gliclazide and metformin, then they should be taken individually such as Lycazid (gliclazide) and Glyciphage (metformin). You need to be careful while spelling brands. There is nothing called Lorpin DS ; may be you are referring to Loprin DS. Wosican does not appear on the national and international data bank of quality brands. There is nothing called Cardice ; may be you are referring to Cardace. Wrong spellings can lead to wrong advice. Met-XL (not metxl) is the brand name of metoprolol. It is known to make diabetes worse and hence should not be prescribed to those who are already diabetics.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------